Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 42, NWS Wichita, KS

July 3, 2016Kingman County, Kansas

NWS Wichita, KS issued this river flood warning at Jul 3, 2016, 4:51 AM CDT for Kingman County, Kansas. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Jul 3, 2016, 4:51 AM CDT (09:51 UTC)
Expired
Jul 4, 2016, 2:12 AM CDT
In force
21 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Kingman County, KS

The radar

The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ninnescah River near Murdock (MDKK1). The gauge peaked at 8.54 ft at Jul 3, 2016, 8:00 AM CDT.

actionminormoderate4681007/0307/0407/05
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07145200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

848 
WGUS43 KICT 030951
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
451 AM CDT SUN JUL 3 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-032351-
/O.NEW.KICT.FL.W.0042.160703T0951Z-160704T0712Z/
/MDKK1.1.ER.160703T0938Z.160703T1200Z.160703T1912Z.NO/
451 AM CDT SUN JUL 3 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Ninnescah South Fork Near Murdock.
* From early this morning until late tonight.
* At  4:31 AM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 8.6 feet by this morning. The river will 
  fall below flood stage by this afternoon.
* Impact...At 8.0 feet...Minor flooding occurs along the right 
  upstream bank affecting pastureland and along left downstream bank.
  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Murdock         8.0   8.0  Sun 05 AM    6.6    5.2    4.2
    
&&
     
LAT...LON 3757 9806 3750 9780 3757 9771 3764 9781
      3767 9802                       

$$
2 follow-up statements
724 
WGUS83 KICT 031430
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
930 AM CDT SUN JUL 3 2016

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-040430-
/O.EXT.KICT.FL.W.0042.000000T0000Z-160704T0800Z/
/MDKK1.1.ER.160703T0934Z.160703T1245Z.160703T2000Z.NO/
930 AM CDT SUN JUL 3 2016

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* Until late tonight.
* At  9:16 AM Sunday the stage was 8.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* Impact...At 8.0 feet...Minor flooding occurs along the right 
  upstream bank affecting pastureland and along left downstream bank.
  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Murdock         8.0   8.5  Sun 09 AM    6.5    5.2    4.1
    
&&
     
LAT...LON 3757 9806 3750 9780 3757 9771 3764 9781
      3767 9802                       

$$
878 
WGUS83 KICT 032015
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
315 PM CDT SUN JUL 3 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-032045-
/O.CAN.KICT.FL.W.0042.000000T0000Z-160704T0800Z/
/MDKK1.1.ER.160703T0934Z.160703T1245Z.160703T1711Z.NO/
315 PM CDT SUN JUL 3 2016

The Flood Warning is cancelled for
  The Ninnescah South Fork Near Murdock.
* At  3:00 PM Sunday the stage was 7.1 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 12:11 PM Sunday.
* Forecast...The river will continue to fall to 5.6 feet by Monday 
  morning.
* Impact...At 8.0 feet...Minor flooding occurs along the right 
  upstream bank affecting pastureland and along left downstream bank.
  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  Murdock         8.0   7.1  Sun 03 PM    5.6    4.6    4.1
    
&&
     
LAT...LON 3757 9806 3750 9780 3757 9771 3764 9781
      3767 9802                       

$$

Jakub

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jul 3, 2:53 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 3, 2:53 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
253 AM CDT SUN JUL 3 2016

.SHORT TERM...(Today through Tuesday night)
Issued at 247 AM CDT Sun Jul 3 2016

Ongoing large mesoscale convective complex stretches from northwest
Oklahoma northeastward across much of eastern Kansas, as a 45 knot
southerly low-level jet feeds strong moisture transport into the 925-
850 mb frontal zone, coincident with an axis of 2 to 2.20 inches of
precipitable water. Torrential rainfall rates continue mainly across
portions of south-central and southeast Kansas, with plenty of
ongoing flooding and flash flooding ongoing. Lift is also being
aided by a shortwave trough over central Kansas which is moving
slowly eastward. As this wave moves eastward this morning, the
low-level jet is progged to gradually veer to southwesterly, which
should shift the heaviest rainfall over far southeast Kansas by
daybreak, before pushing east of there by late morning. Have
preliminarily extended the flash flood watch til 18Z for southeast
Kansas and will let the current watch continue til 12Z for much of
central and south-central Kansas. Widespread convective outflow
and considerable cloudiness should lead to a cooler than normal
early July day today. Some possibility that storms could linger or
redevelop by this afternoon over southeast Kansas with the models
still showing the main synoptic front moving through, however this
is uncertain given this morning's complex and potential outflow
effects.

Given skies clear out tonight behind the front, areas of radiation
fog may develop underneath the low-level ridge axis with light
winds/clear skies across central and south-central Kansas.

Dry weather still looks on target for the fourth with slightly below
normal temperatures. Models suggest a weak impulse lifting northeast
out of New Mexico across Kansas Tuesday into Tuesday night, with
southerly flow and moisture return ahead of it. This supports the
going slight chance of thunderstorms with warming temperatures and
rather humid air returning.

.LONG TERM...(Wednesday through Saturday)
Issued at 247 AM CDT Sun Jul 3 2016

Typical summer-like pattern will affect the Central Plains with mid-
upper ridging dominating, with above normal temperatures and
afternoon heat indices of 100 to 105 possible. Some chance a weak
cold front could migrate southward into the Kansas region late in
the week, as a significant shortwave trough moves across the
Northern Plains/Upper Mississippi Valley. The ECMWF model
amplifies this feature more than than the GFS implying uncertainty
as to how far south this front will get. Will keep 15-20% chance
of storms in late in the week for this front, but not optimistic
and much of this extended period should remain dry.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1214 AM CDT Sun Jul 3 2016

Showers/storms with heavy rainfall and gusty winds will continue
to push slowly south and east across the region overnight with
some reductions on visibility/low cigs. Meanwhile low clouds will
overspread central Kansas with LIFR conditions through the mid-
morning hours. A cold front will push southward across the are on
Sunday with winds switching around to the north and low cigs
gradually improving during the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    81  66  87  72 /  30  10   0  10
Hutchinson      78  63  87  70 /  20  10   0  10
Newton          78  63  86  70 /  30  10  10  10
ElDorado        80  65  85  71 /  50  20  10  10
Winfield-KWLD   84  68  86  73 /  50  30  10  10
Russell         76  60  90  70 /  10  10   0  10
Great Bend      77  61  89  69 /  10  10   0  10
Salina          76  63  88  71 /  20  10  10  10
McPherson       76  61  87  70 /  20  10   0  10
Coffeyville     85  68  84  71 /  90  60  10  10
Chanute         82  67  84  70 /  90  50  10  10
Iola            81  66  83  70 /  90  50  10  10
Parsons-KPPF    83  68  85  71 /  90  50  10  10

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch until 1 PM CDT this afternoon for KSZ070>072-
094>096-098>100.

Flash Flood Watch until 7 AM CDT this morning for KSZ047>053-
067>069-082-083-092-093.

&&

SHORT TERM...JMC
LONG TERM...JMC
AVIATION...CDJ
Hazardous weather outlook, Jul 3, 3:42 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
342 AM CDT SUN JUL 3 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040845-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
342 AM CDT SUN JUL 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

CLUSTERS OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
RATES WILL PERSIST THIS MORNING ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS WHERE FLASH FLOOD WATCHES AND FLOODING WARNINGS REMAIN IN
EFFECT. THUNDERSTORM CHANCES WILL LINGER IN SOUTHEAST KANSAS THIS
AFTERNOON INTO POSSIBLY THIS EVENING. SOME STORMS COULD BE STRONG
WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS THIS AFTERNOON AND
EVENING.

AREAS OF FOG MAY DEVELOP ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
LATE TONIGHT. VISIBILITIES COULD LOWER TO AROUND 1/2 MILE AT
TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FOG ARE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
EARLY MONDAY MORNING. VISIBILITIES COULD LOWER TO AROUND 1/2 MILE
AT TIMES.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
TUESDAY...AND AGAIN THURSDAY NIGHT INTO SATURDAY. THE THREAT FOR
WIDESPREAD SEVERE WEATHER APPEARS LOW AT THIS TIME.

HEAT INDICES OF 100 TO 105 DEGREES WILL BE POSSIBLE DURING THE
AFTERNOON HOURS TUESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Jul 3, 12:32 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     FLASH FLOOD      3 ESE MCCONNELL AFB     37.61N 97.22W
07/03/2016                   SEDGWICK           KS   EMERGENCY MNGR

            REPORT OF A VEHICLE SWEPT OFF THE ROAD INTO A WATERWAY AT
            47TH STREET SOUTH AND GREENWICH...A WATER RESCUE OF THREE
            INDIVIDUALS IS UNDERWAY.

&&

JMR
Special weather statement, Jul 3, 12:36 AM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1236 AM CDT SUN JUL 3 2016

KSZ070-092>095-098-099-030630-
CHAUTAUQUA KS-ELK KS-WILSON KS-GREENWOOD KS-SUMNER KS-COWLEY KS-
MONTGOMERY KS-
1236 AM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
  ELK COUNTY IN SOUTHEASTERN KANSAS...
  WILSON COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 130 AM CDT

* AT 1234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FALL
  RIVER TO 7 MILES SOUTHWEST OF GRENOLA TO NEAR GEUDA SPRINGS...AND
  MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ARKANSAS CITY...WINFIELD...NEODESHA...FREDONIA...SEDAN...HOWARD...
  CEDAR VALE...BURDEN...ALTOONA...MOLINE...LONGTON...ELK CITY...
  DEXTER...SEVERY...BUFFALO...GRENOLA...GEUDA SPRINGS...FALL RIVER...
  ELK FALLS AND SYCAMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3774 9600 3772 9553 3766 9552 3720 9579
      3700 9647 3700 9745
TIME...MOT...LOC 0534Z 272DEG 23KT 3760 9600 3729 9656 3708 9722

JAKUB
Local storm report, Jul 3, 12:41 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1241 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     KECHI                   37.80N 97.28W
07/02/2016                   SEDGWICK           KS   BROADCAST MEDIA

            MULTIPLE LARGE TREES SNAPPED AND UPROOTED ACROSS TOWN. A
            FIREWORK TENT WAS ALSO COLLAPSED DUE TO THUNDERSTORM
            WINDS. THIS IS A DELAYED REPORT WITH INFORMATION GATHERED
            FROM LOCAL MEDIA WEBPAGES.

&&

JMR
Local storm report, Jul 3, 12:56 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HEAVY RAIN       WICHITA EISENHOWER NATL 37.66N 97.44W
07/03/2016  M3.15 INCH       SEDGWICK           KS   OFFICIAL NWS OBS

            6 HOUR RAINFALL TOTAL.

&&

JMR
Local storm report, Jul 3, 1:00 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
100 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       PARK CITY               37.80N 97.32W
07/03/2016  M5.40 INCH       SEDGWICK           KS   EMERGENCY MNGR

            9 HOUR RAINFALL TOTAL AS OF 1AM. RAIN BEGAN TO FALL
            AROUND 4PM ON SATURDAY.

&&

JMR
Local storm report, Jul 3, 1:08 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
108 AM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     HEAVY RAIN       NORTHEAST WICHITA       37.75N 97.22W
07/03/2016  M6.04 INCH       SEDGWICK           KS   PUBLIC

            6.04 INCHES MEASURED AT 13TH AND GREENWICH AS OF
            MIDNIGHT. THIS IS A DAILY TOTAL FOR SATURDAY THE 2ND.

&&

JMC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:03 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick57 min
Jul 2, 7:11 PM CDTTornado WarningICTBarton27 min
Jul 2, 7:15 PM CDTAreal Flood WarningICTAllen, Butler, Greenwood, Neosho, Wilson, Woodson12 hr
Jul 2, 7:18 PM CDTSpecial Weather StatementICTCowley27 min
Jul 2, 7:22 PM CDTSevere Thunderstorm WarningICTCowley53 min
Jul 2, 7:26 PM CDTSpecial Weather StatementICTAllen, Woodson64 min
Jul 2, 7:31 PM CDTSevere Thunderstorm WarningICTWoodson59 min
Jul 2, 7:33 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice57 min
Jul 2, 7:39 PM CDTSevere Thunderstorm WarningICTBarton66 min
Jul 2, 7:42 PM CDTAreal Flood WarningICTBarton12 hr
Jul 2, 7:43 PM CDTSpecial Weather StatementICTSedgwick32 min
Jul 2, 7:48 PM CDTAreal Flood WarningICTButler, Sedgwick12 hr
Jul 2, 8:00 PM CDTSpecial Weather StatementICTButler30 min
Jul 2, 8:02 PM CDTSpecial Weather StatementICTMcPherson28 min
Jul 2, 8:21 PM CDTTornado WarningICTRice39 min
Jul 2, 8:30 PM CDTSpecial Weather StatementICTSedgwick30 min
Jul 2, 8:35 PM CDTSevere Thunderstorm WarningICTReno, Rice55 min
Jul 2, 8:39 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick52 min
Jul 2, 8:51 PM CDTSpecial Weather StatementICTAllen24 min
Jul 2, 8:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Jul 2, 9:00 PM CDTFlash Flood WarningICTEllsworth, McPherson, Rice5 hr
Jul 2, 9:04 PM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice56 min
Jul 2, 9:32 PM CDTRiver Flood WarningICTCowley5 days
Jul 2, 9:40 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Sedgwick65 min
Jul 2, 9:57 PM CDTSpecial Weather StatementICTButler33 min
Jul 2, 10:11 PM CDTSpecial Weather StatementICTKingman64 min
Jul 2, 10:36 PM CDTAreal Flood WarningICTKingman, Reno, Sedgwick12 hr
Jul 2, 10:42 PM CDTFlash Flood WarningICTButler, Sedgwick5 hr
Jul 2, 10:43 PM CDTSpecial Weather StatementICTButler, Chase, Cowley, Harper, Marion, Sedgwick and 1 more62 min
Jul 2, 10:56 PM CDTAreal Flood WarningICTHarvey, Reno12 hr
Jul 2, 11:08 PM CDTAreal Flood WarningICTChase, Marion44 hr
Jul 2, 11:51 PM CDTSpecial Weather StatementICTGreenwood39 min
Jul 2, 11:52 PM CDTSpecial Weather StatementICTSumner38 min
Jul 3, 12:20 AM CDTFlash Flood WarningICTButler, Sedgwick4 hr
Jul 3, 12:36 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Wilson54 min
Jul 3, 1:13 AM CDTAreal Flood WarningICTChautauqua, Cowley, Elk, Greenwood, Sumner36 hr
Jul 3, 2:37 AM CDTRiver Flood WarningICTButler44 hr
Jul 3, 2:37 AM CDTRiver Flood WarningICTButler, Cowley53 hr
Jul 3, 2:39 AM CDTRiver Flood WarningICTSedgwick35 hr
Jul 3, 2:44 AM CDTRiver Flood WarningICTSedgwick57 hr
Jul 3, 2:44 AM CDTRiver Flood WarningICTSedgwick, Sumner57 hr
Jul 3, 2:44 AM CDTRiver Flood WarningICTSumner68 hr
Jul 3, 3:10 AM CDTRiver Flood WarningICTMarion34 hr
Jul 3, 3:32 AM CDTRiver Flood WarningICTButler, Cowley40 hr
Jul 3, 3:32 AM CDTRiver Flood WarningICTButler, Cowley4 days
Jul 3, 3:32 AM CDTRiver Flood WarningICTCowley3 days
Jul 3, 3:39 AM CDTAreal Flood WarningICTSedgwick12 hr
Jul 3, 3:40 AM CDTRiver Flood WarningICTSedgwick3 days
Jul 3, 4:10 AM CDTAreal Flood WarningICTButler56 hr
Jul 3, 5:08 AM CDTRiver Flood WarningICTButler21 hr
Jul 3, 7:02 AM CDTAreal Flood WarningICTAllen, Greenwood, Woodson13 hr
Jul 3, 9:25 AM CDTRiver Flood WarningICTReno, Sedgwick6 days
Jul 3, 9:59 AM CDTAreal Flood WarningICTKingman8 hr
Jul 3, 10:23 AM CDTAreal Flood WarningICTReno51 hr
Jul 3, 10:46 AM CDTAreal Flood WarningICTHarvey3 days
Jul 3, 3:42 PM CDTAreal Flood WarningICTBarton24 hr
Jul 3, 6:02 PM CDTSpecial Weather StatementICTLabette58 min

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.